Restricted subgroups of wreath products of groups
Compositio Mathematica, Volume 33 (1976) no. 2, pp. 209-225.
@article{CM_1976__33_2_209_0,
     author = {Houghton, C. H.},
     title = {Restricted subgroups of wreath products of groups},
     journal = {Compositio Mathematica},
     pages = {209--225},
     publisher = {Noordhoff International Publishing},
     volume = {33},
     number = {2},
     year = {1976},
     mrnumber = {424955},
     zbl = {0344.20033},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__33_2_209_0/}
}
TY  - JOUR
AU  - Houghton, C. H.
TI  - Restricted subgroups of wreath products of groups
JO  - Compositio Mathematica
PY  - 1976
SP  - 209
EP  - 225
VL  - 33
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1976__33_2_209_0/
LA  - en
ID  - CM_1976__33_2_209_0
ER  - 
%0 Journal Article
%A Houghton, C. H.
%T Restricted subgroups of wreath products of groups
%J Compositio Mathematica
%D 1976
%P 209-225
%V 33
%N 2
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1976__33_2_209_0/
%G en
%F CM_1976__33_2_209_0
Houghton, C. H. Restricted subgroups of wreath products of groups. Compositio Mathematica, Volume 33 (1976) no. 2, pp. 209-225. http://www.numdam.org/item/CM_1976__33_2_209_0/

[1] R. Bieri: Normal subgroups in duality groups and in groups of cohomological dimension 2. J. Pure and Applied Algebra 7 (1976) 35-51. | MR | Zbl

[2] D.E. Cohen: Groups of cohomological dimension one. Lecture Notes in Mathema- tics 245. (Springer-Verlag, Berlin, 1972). | MR | Zbl

[3] F.T. Farrell: The second cohomology group of G with Z2G coefficients. Topology 13 (1974) 313-326. | MR | Zbl

[4] F.T. Farrell: Poincaré duality and groups of type (FP). Comm. Math. Helv. 50 (1975) 187-195. | MR | Zbl

[5] B. Hartley: Complements, baseless subgroups and Sylow subgroups of infinite wreath products. Compositio Mathematica 26 (1973) 3-30. | Numdam | MR | Zbl

[6] P.J. Higgins: Notes on categories and groupoids. Van Nostrand Reinhold, London, 1971. | MR | Zbl

[7] C.H. Houghton: Ends of groups and the associated first cohomology groups. J. London Math. Soc. 6 (1972) 81-92. | MR | Zbl

[8] C.H. Houghton: Ends of groups and baseless subgroups of wreath products. Compositio Mathematica 27 (1973) 205-211. | Numdam | MR | Zbl

[9] C.H. Houghton and D. Segal: Some sufficient conditions for groups to have one end. J. London Math. Soc. 10 (1975) 89-96. | MR | Zbl